# SDR HEEA967431

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT REPORT. FOUND UNIT DRAWS EXCESSIVE CURRENT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
